Moments of the number of stationary points of a homogeneous
Doklady Akademii Nauk, Tome 302 (1988) no. 2, pp. 265-266
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_302_2_a0,
author = {A. I. Elizarov},
title = {Moments of the number of stationary points of a homogeneous},
journal = {Doklady Akademii Nauk},
pages = {265--266},
year = {1988},
volume = {302},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_302_2_a0/}
}
A. I. Elizarov. Moments of the number of stationary points of a homogeneous. Doklady Akademii Nauk, Tome 302 (1988) no. 2, pp. 265-266. http://geodesic.mathdoc.fr/item/DAN_1988_302_2_a0/